MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Model Number ANTI-HAV II
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of false positive results for 2 patients tested for elecsys anti-hav ii (anti-hav ii) on a cobas e 801 module.On (b)(6) 2022 patient 1 had an anti-hav ii result of 0.995 coi (positive).On (b)(6) 2023 a serum sample and a lithium-heparin sample were obtained.The results from the serum sample were 1.04 coi (negative), 1.05 coi (negative), and 1.06 coi (negative).The results from the lithium-heparin sample were 1.01 coi (negative), 1.00 coi (negative), and 0.993 coi (positive).On (b)(6) 2023 two lithium-heparin samples were obtained for patient 2.From sample id (b)(6) the results were 1.00 coi (negative), 0.992 coi (positive), and 1.00 coi (positive).From sample id (b)(6) the results were 0.998 coi (positive), 0.993 coi (positive), and 1.01 coi (negative).There was no centrifugation step between the results.All results were from the primary sample tube.The e801 module serial number was (b)(4).
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.During a review of the alarm trace data, 10-12 sample quality related alarms per day were observed in dec-2022 and jan-2023.The gear pump head and measuring cell were replaced during the last maintenance visit in aug-2022.The samples were requested for investigation.
 
Additional Manufacturer Narrative
The patient samples were received for investigation.The anti-hav ii results for the patient samples were all negative: patient 1 results: 1.11 coi (negative), 1.16 coi (negative), 1.16 coi (negative), 1.03 coi (negative), 1.09 coi (negative), and 1.08 coi (negative).Patient 2 results: 1.04 coi (negative), 1.08 coi (negative), 1.07 coi (negative), 1.02 coi (negative), 1.07 coi (negative), and 1.03 coi (negative).The customer's observation was not reproduced during the investigation.A reagent issue was not identified.The reagent performs within specification.The investigation noted several sample quality related alarms which may be related to a maintenance issue at the customer site.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16296064
Report Number1823260-2023-00342
Device Sequence Number12249497
Product Code LOL
UDI-Device Identifier07613336129715
UDI-Public07613336129715
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberANTI-HAV II
Device Catalogue Number08086664190
Device Lot Number59180601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date02/03/2023
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown